MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM- P SHORT NECK STD STEM SIZE 2; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA AMISTEM- P SHORT NECK STD STEM SIZE 2; HIP CEMENTLESS STEM
Model Number 01.18.462
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 december 2021: lot 2004641: (b)(4) items manufactured and released on 25-sep-2020.Expiration date: 2025-09-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
During the primary hip surgery, the patient sustained an intraoperative femoral fracture.The surgeon fixed with the 2 cables and expressed an opinion that the event was caused by a technical error.No failure seemed to be observed on device.

Brand Name
AMISTEM- P SHORT NECK STD STEM SIZE 2
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13356858
Report Number3005180920-2022-00044
Device Sequence Number1778873
Product Code LZO
UDI-Device Identifier07630971243668
UDI-Public07630971243668
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192126
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/16/2025
Device Model Number01.18.462
Device Catalogue Number01.18.462
Device Lot Number2004641
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2021
Initial Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian